# SDR MASA200602229

- Difficulty date: September 5, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 6,491 hours, 4,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2741 SMF - ONE OVERHEAD FLOOD LIGHT INOPERATIVE.  MX RELAMPED.
